# SDR GTIA020523

- Difficulty date: May 27, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLL - FLT 380 - ON TAKEOFF ROLL, THE THROTTLES MATCHED N1 BUT THE EPRS WERE OFF, NR 1 1.70, NR 2 1.99, UPON PUSHING NR 1 THROTTLE UP TO MATCH EPRS THE NR 1 N1 WENT TO 101, ABORTED AT SPEED 105 MAX.  PERFORM OPERATIONAL CHECK ON NR 1 ENGINE EPR INDICATION.  PERFORMED TROUBLESHOOTING PER MM 77-11-01.  FOUND VERY LOOSE B-NUT AT PT7 LINE JUNCTION.  TIGHTENED B-NUT, CHECKED ALL LINES FOR SECURITY AND CHECKED ALL FITTINGS, PT2 AND PT7 LINES LEAK CHECK OK.  ITEM DUE OPS CHECK ON R/U SEE ITEM 31267-1.  FOUND 2 PT7 LINES CRACKED AND LEAKDING REMOVED AND REPLACED LINES ALSO TRIMMED NR 1 AND NR 2 ENGINE PER MM 71-00-00 OPS AND LEAK CHECK OK.  (M)
